# SDR 99ZZZX3166

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6622N
- Make and model: Cessna T210N
- Aircraft serial: 21063125
- Engine: Cont TSIO520L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467681A1
- Condition: Failed
- Location: Fuel System
- Part time: 383 hours
- Stage of operation: NR
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

REPEATEDLY HAD TO ADJUST LOW PRESSURE. ADJUSTED TO 6 POUNDS.   AFTER FLIGHT, ENGINE QUIT AT IDLE ON GROUND.  PRESSURE WENT TO 2 POUNDS.  SUBMITTER STATED HAD TO BE ADJUSTED 4 TIMES.
